Katedra Analizy Matematycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1979] [1978] [1977] [1976] [1975] [1974] [1972] [1971]
1-15 z 15.

2007

11.
Per Ahag, Rafał Czyż, Pham Hoang Hiep
Concerning the energy class $E_p$, ANN POL MATH vol. 91 no. 2-3 (2007), 119-130
10.
Per Ahag, Rafał Czyż
Continuous pluriharmonic boundary values, ANN POL MATH vol. 91 no. 2-3 (2007), 99-117
9.
Per Ahag, Rafał Czyż
On the Cegrell classes, MATH Z vol. 256 no. 2 (2007), 243--264
8.
Cegrell classes on compact Kähler manifolds, ANN. POLON. MATH. 91 (2007), no. 2-3, 179--195
7.
Sławomir Dinew, M.Buhmann
Limits of radial basis function interpolants, COMMUN. PURE APPL. ANAL. 6 (2007), no. 3, 569--585
5.
Marek Jarnicki, Peter Pflug
A general cross theorem with singularities, ANALYSIS (MUNICH) vol. 27 (2007), 181-212
3.
Invariant functions on Neil parabola in C^n, SERDICA MATHEMATICAL JOURNAL vol. 33 (2007), 321-338